... wanting to have sex at all ? because i am finding it difficult to want to have anything to do with sex and i use to want sex alot and know i dont care for it
9 Feb 2011
Common side effects of this medication are decreased sexual desire or ability, as you say you have taken it for a long period of time and it has not gone away, I suggest you contact your Dr. and let him / her know what you are experiencing.-
List of possible side effects for future reference:
I truly hope you can sort this out.-
All the best and take care.-
9 Feb 2011
Yes, cymbalta killed my sex drive and my ability to orgasm, to put it bluntly. (Is my face red?) So I am switching from cymbalta to pristiq which has less incidence of sexual side effects. It may not work but I am gonna try.
Hope this helps,
9 Feb 2011
Are you serious? OMG, is that why I haven't wanted sex in like foreva? Wow, I should really read the side effects. Well, I was on it for depression and it helps with nerve pain. But, since I no longer have insurance my doctor switched me to Prozac. If my sex drive comes back, y'all will hear a FAT LADY SINGING... wooooooohooooo! I tell my friends, I went from a nympho to no-pho... lolol
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 6 Dec 2009
... I have been suffering from bipoloar depression since I have been 20 years old and am on medication such as sequil,effexor and bybution and I am ...
1 answer • 3 Aug 2013
Can some people who have taken this tell me if it has decreased your sex drive. I really don't wanna have that happen to me but please tell me ...
1 answer • 2 Mar 2015
I had the Nexplanon put in on January 2014 after having my daughter, the first year was great-- no period only side effect was low sex drive and a ...
0 answers • 4 Sep 2015
Hi I am a 37 year old female. I have been on Cymbalta 30 milligrams for 6 months now. I feel more depressed than I was before I feel like a zombie. I ...
2 answers • 8 Jun 2016